MAUDE Adverse Event Report: Institut Straumann AG BL, ? 3.3mm NC, SLActive 10mm, TiZr, NTP; Endosseous Dental Implant

Institut Straumann AG BL, ? 3.3mm NC, SLActive 10mm, TiZr, NTP; Endosseous Dental Implant
Catalog Number 021.2310
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The batch number could not be verified due to incomplete or missing\ information and / or product from the customer.Our manufacturing\ q-system assures that production and process controls are in place to\ ensure that batches confirm to the applicable specifications before they\ are distributed.\ the fracture of a dental implant is a known long-term complication of\ endosseous dental implants.The manufacturers trend analysis confirms\ that the reported implant fracture rate associated with its dental\ implants is low and remains consistent with the experience as documented\ in the literature.\ \ there are different reasons why implants break and this problem has been\ illuminated by various authors (e.G.Maeglin 1988, beumer 1989, tetsch\ 1991, worthington 1992).\ \ beumer and lewis 1989 report the following causes:\ a) production / design flaws\ b) inadequate fitting of the suprastructure\ c) occlusal overload\ d) bruxism\ e) bone resorption around the implants\ f) insufficient axle alignment of the implants\ g) trauma\ h) biomechanical causes\ i) design of the suprastructure.
 
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2015 in the patient's mouth.On (b)(6) 2026 fracture of the implant was verified.Patient presented with bone type iii and bruxism.No product was returned to the manufacturer.There were no patient operative or post-operative complications reported.

Brand Name
BL, ? 3.3mm NC, SLActive 10mm, TiZr, NTP
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
Institut Straumann AG
peter merian-weg 12
basel 04002
SZ  04002
Manufacturer (Section G)
Institut Straumann AG
peter merian-weg 12
basel 04002
SZ   04002
Manufacturer Contact
jennifer jackson
60 minuteman road
andover, MA 01810
+1(978)747-2509
MDR Report Key50739126
Report Number0009613348-2026-014240
Device Sequence Number21476596
Product Code DZE
UDI-Device Identifier07630031706461
UDI-Public07630031706461
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K083550
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number021.2310
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale